# SDR IPXA2015082392603

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,729 hours, 9,751 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 750866D
- Part serial: 91070279
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1 EMERGENCY POWER ON.  FUEL DUMPED 60,000 LBS.  R & R EPCU REF MM 24-08-01-401. OPS CHECK OK REF MM 24-08-01-501, IPC 24-08-01-01-335L.
